Journal of Differential Geometry

Equivariant and fractional index of projective elliptic operators

R. B. Melrose Mathai and I. M. Singer

Full-text: Open access

Abstract

In this note the fractional analytic index, for a projective elliptic operator associated to an Azumaya bundle, of [5] is related to the equivariant index of [1, 6] for an associated transversally elliptic operator.

Article information

Source
J. Differential Geom., Volume 78, Number 3 (2008), 465-473.

Dates
First available in Project Euclid: 10 April 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1207834552

Digital Object Identifier
doi:10.4310/jdg/1207834552

Mathematical Reviews number (MathSciNet)
MR2396250

Zentralblatt MATH identifier
1147.58018

Citation

Mathai, R. B. Melrose; Singer, I. M. Equivariant and fractional index of projective elliptic operators. J. Differential Geom. 78 (2008), no. 3, 465--473. doi:10.4310/jdg/1207834552. https://projecteuclid.org/euclid.jdg/1207834552


Export citation